# SDR DL72L981837

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 65872608
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-2 LETTER CK, RT I/B TENSION TIE FITTING CRACKED AFT OF STA 1183 BULKHEAD.  REPLACED FITTING PER BOEING DWG 65-17509 REV M.
